# SDR CALA2025091909060

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N17373
- Make and model: Boeing 737-8
- Aircraft serial: 68814
- Aircraft time: 997 hours, 339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR HANDLE AT 2L MOVES UPWARDS ABOUT 1 INCH AND WILL NOT STAY DOWN PERFORMED FIM 52-10 TASK 818. ON INITIAL INSPECTION FOUND FWD ARM CRANK SEATED CORRECTLY ON HANDLE CAM HOWEVER, AFT CRANK IS NOT SEATED COMPLETELY WITH DOOR IN CLOSE POSITION. REF. PICTURE. MEASURED LATCH ROLLERS TO LATCH RECEIVERS (4EA.) TO BE AT .260 AT MAX TOLERANCE. VERTICAL TORQUE TUBES ATTACHED TO ROLLERS ARE CONNECTED TO AFT CRANK. RECOMMEND DOOR RIG. REF. AAM 52-13-00-820-801 FIGURE 507 FOR LATCH ADJUSTMENTS. ACCOMPLISHED RIG OF UPPER FWD AND AFT LATCH CONTROL ROD AND LATCH TORQUE REF AMM-52-13-00-820-801. VERIFIED DOOR HANDLE LATCH FORCE IS WITHIN LIMITS REF AMM 52-13-00-700-801.  VERIFIED RIGGING & SAFETY OF UPPER LATCH ROLLERS.  INSTALLED SAFTEY PUTTY TO JAM NUTS & ATTACH BOLT.  FINAL CHECK OF DOOR OPEN & LOCK PRESSURES ARE WITHIN LIMITS. REF AMM 52-13-00-820-801, 52-13-00-700-801
